Clinical assessment scores worksheet with answers

Free printable Clinical assessment scores worksheet: 6 problems from easy to exam level, with an answer key. Print it or save it as a PDF.

For teachers: free to print, copy and use in class. Every new worksheet has new values and its own answer key. A link to ExamProblems on your course page is appreciated.

Name: ____________________   Date: ____________

1.Easy
75 kg189 cmBMI = kg/m²BMI = ?

Practice exercise (made-up values, not clinical guidance). An adult weighs 75 kg and is 189 cm tall. Find the body mass index BMI = weight (kg)/height (m)². Round to one decimal place.

75 kg189 cm
BMI = kg/m²
2.Easy
101 kg197 cmBMI = kg/m²BMI = ?

Practice exercise (made-up values, not clinical guidance). An adult weighs 101 kg and is 197 cm tall. Find the body mass index BMI = weight (kg)/height (m)². Round to one decimal place.

101 kg197 cm
BMI = kg/m²
3.Medium
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96air / O₂O₂airSBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1

Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 20/min, SpO₂ 94% on room air, blood pressure 150/90 mmHg, pulse 70/min, alert, temperature 35.5 °C. What is the NEWS2 total score?

RR 20SpO₂ 94%airSBP 150HR 70AT 35.5 °C
NEWS2 =
4.Medium
S? / 4+M? / 4+A? / 4+Mob? / 4+N? / 4+F? / 3Σ?

Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Braden scale: sensory perception: very limited; moisture: very moist; activity: bedfast; mobility: no limitation; nutrition: adequate; friction and shear: problem. Find the Braden total B.

6–23
B =
5.Hard
107?SBPDBPmmHgMAP = 65

Practice exercise (made-up values, not clinical guidance). The team aims for a mean arterial pressure of at least 65 mmHg. A patient’s systolic pressure is 107 mmHg. Using MAP = (SBP + 2·DBP)/3, what is the lowest diastolic pressure DBP that still gives a MAP of 65 mmHg?

MAP 65 mmHgSBP 107 mmHg
DBP = mmHg
6.Hard
96?SBPDBPmmHgMAP = 70

Practice exercise (made-up values, not clinical guidance). The team aims for a mean arterial pressure of at least 70 mmHg. A patient’s systolic pressure is 96 mmHg. Using MAP = (SBP + 2·DBP)/3, what is the lowest diastolic pressure DBP that still gives a MAP of 70 mmHg?

MAP 70 mmHgSBP 96 mmHg
DBP = mmHg

Answer key

  1. 1. BMI = 21 kg/m²
  2. 2. BMI = 26 kg/m²
  3. 3. NEWS2 = 2
  4. 4. B = 13
  5. 5. DBP = 44 mmHg
  6. 6. DBP = 57 mmHg

Full step-by-step solutions: practise this topic on examproblems.com.